Show simple item record

Tamagawa numbers of diagonal cubic surfaces, numerical evidence

dc.contributor.authorPeyre, Emmanuel
dc.contributor.authorTschinkel, Yuri
dc.date.accessioned2008-10-29T19:55:49Z
dc.date.available2008-10-29T19:55:49Z
dc.date.issued2001
dc.identifier.citationPeyre, Emmanuel; Tschinkel, Yuri (2001): Tamagawa numbers of diagonal cubic surfaces, numerical evidence - Mathematics of computation; Vol. 70, Nr. 233, p. 367-387
dc.identifier.urihttp://resolver.sub.uni-goettingen.de/purl?goescholar/2731
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.rightsopenAccess
dc.rights.urihttp://goedoc.uni-goettingen.de/goescholar/License_Goedoc_2009_03.txt
dc.subjectMathematik: Allgemeines
dc.subject.ddc510
dc.titleTamagawa numbers of diagonal cubic surfaces, numerical evidence
dc.typejournalArticle
dc.subject.gokEAA 020
dc.subject.bk31
dc.type.versionacceptedVersion
dc.identifier.ppn515478199
dc.bibliographicCitation.volume70
dc.bibliographicCitation.issue233
dc.bibliographicCitation.firstPage367
dc.bibliographicCitation.lastPage387
dc.type.subtypejournalArticle
dc.description.statuspeerReviewed
dc.bibliographicCitation.journalMathematics of computation


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record